my bf is planning to take prozac for a week or two for fun... =(

@hushi22 (4928)
November 7, 2010 10:29pm CST
heya mylotters! i find this weird from my bf. i think he is being silly again. well, i have always been very supportive in all the crazy things we do as long as it doesnt affect our health, but today he told me that he plans to take a prozac for fun. do you think that is sane enough? if you are the gf would you let him? hope he wont do it...=( even if he searched some facts about it online and thought it might not be that fun like it isnt that strong or something. hmmmm... he is being silly again.
2 people like this
6 responses
• Philippines
10 Nov 10
guys have that kind of being adventurous. Though it differs from every man. If it's illegal, then i would say he's insane just for trying it. If there are chances that what he's gonna do is not a really good idea, are you going to stop him no matter what happens? maybe no...you love him so much that you would tolerate him most of the time...^__^ If you think he's being unreasonable and idiotic, give him a lecture. heheh, since he's an idiot. By the way, you're kinda cute. your boyfriend must be a really guy....cheers!
1 person likes this
@hushi22 (4928)
23 Nov 10
hahaha! your response was funny. well, i was so glad he didnt do it. i think he just really wanna tease me. hehehe but i was really worried though. well, i told him i dont want him to do it. however i know i am still a different person so his decision will still reign esp that we are far from each other. =)
• Philippines
10 Nov 10
oh, i mean a really lucky guy...brain gaps i guess...XD
• United States
8 Nov 10
Oh that sounds tough as sometimes no matter how much we tell our loved ones that something is not good for them they still will do it. I hope he doesn't as my first thought would be, could he get addicted to something like this? If I am not mistaken it is a narcotic and maybe not such a good idea. Maybe he just wants to hear your reaction as he sounds like a funny guy.
1 person likes this
@hushi22 (4928)
8 Nov 10
yeah, i think so because i am a nurse and from time to time he give me situations to know how i would react. but i really hope it is nothing serious. grrrrr!! he is really crazy...
@hushi22 (4928)
8 Nov 10
as i said he just wanna have it for fun. a mere curiosity and as i said i am not sure if he was just saying it to make me worry or someone really influenced him.
@ParaTed2k (22940)
• Sheboygan, Wisconsin
8 Nov 10
If he doesn't take it long enough to build a therapeutic level, then he's just wasting his time and money. If he does take it long enough, but then quits all of the sudden it could cause harm. Either way, he's kind of an idiot.
@ParaTed2k (22940)
• Sheboygan, Wisconsin
8 Nov 10
But you probably already knew that about him ;~D
@hushi22 (4928)
8 Nov 10
yeah, that is what i told him, too. i dont know if he is saying that to get more of my attention or maybe someone just influenced him. hahaha i will tell him he is an idiot. hahaha
@shaggin (71464)
• United States
23 Nov 10
I take anti-depressants and taking them for fun is pointless because it wont get him high. Its not going to make him giddy and silly from taking it either. If he doesnt have depression its probably not going to change his mood at all but when he goes off it he could go through a little withdrawl. Its really a dumb idea on your boyfriends part. It could harm his health and perhaps it could even make him need anti-depressants once he stops them. Depression is such a horrible thing he really shouldnt mess with anything that might cause problems with that.
@hushi22 (4928)
23 Nov 10
hahaha. no need to give something for him to be silly. that is innate. =)
@Lore2009 (7378)
• United States
9 Nov 10
Wow, that's is pretty crazy and insane.. maybe he should take it. Just kidding. He shouldn't because there are a lot of side effects to SSRIs, especially during withdrawals.. what benefit is he going to obtain from this? I've never heard anyone to do such a thing... so many people don't even want to be on it too.
1 person likes this
• Portugal
9 Nov 10
i guess you shouldnt let him. we shouldnt take medicines for fun. he can feel bad with that. why does he want to take that for fun? what is he expecting that does to him? i think that he shouldnt play with health is like you say when affect our health we shouldnt play. please dont let him take that or else he can feel bad. he can joke with anything less with medicines. if he is healthy and takes that can affect his organism take care of him hushi^^
1 person likes this